# SDR AU001119

- Difficulty date: November 15, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 65C3084618
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD AFT FLAP INBOARD BELLCRANK CRACKED. THE CRACK RAN FOR ALMOST THE ENTIRE LENGTH OF THE SMALLER CRANK ARM.
